Yesterday I had an injection into my scalp to ease the pain of Occipital Neuraliga. I also had trigger point injections. When I went to bed last night, I was unable to sleep due to achy joints in my hands, feet, knees, hips and lower back. The only thing that didn't hurt was the spot where the occipital nerve was hurting for so long. I had a slight forehead headache as well. I tried to take my normal ambien but it had no effect on helping me get to sleep. I finally took a chance on two extra strength tylnol. After lying awake until 5:00 AM this morning with not even one minute of sleep, I finally fell asleep in my chair for an hour. I want to know if this is a normal reaction to the injections that I had? I also want to know if there is a danger in taking a headache pain reliever along with ambien? I take 6.25 mg of this and 40 mg of nortryptline. This was all started because of an assult by a mentally Ill patient in 2002 when I was delivering medication for the mental health center where I was, and still am, an employee. Due to the blows I received to my right top of my head, I suffer from permanant eye damage in my right eye, neck pain, shoulder pain and severe migraine headaches. Any answers will be helpful. Thanks, str8aro from Montana.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?